Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A variation on the Stone-Weierstrass theorem


Author: R. I. Jewett
Journal: Proc. Amer. Math. Soc. 14 (1963), 690-693
MSC: Primary 46.25
MathSciNet review: 0152882
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. von Neumann, Probabilistic logics and the synthesis of reliable organisms from unreliable components, Automata Studies, pp. 93-94, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077479 (17:1040d)
  • [2] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0152882-6
PII: S 0002-9939(1963)0152882-6
Article copyright: © Copyright 1963 American Mathematical Society